# SDR SCNA99623

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE IN THE FORWARD PIT AT STATION 1059 BETWEEN LGR 51L TO 52L WAS FOUND TO BE CORRODED.  REMOVED DAMAGED SHEAR TIE IAW DC10 SRM 513101 VOL 2.  FABRICATED SHEAR TIE IAW DC10 SRM 533001 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.
